# SDR USAA920080371

- Difficulty date: January 23, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - NR JK-45-53500-C/10, CRACKED FLOORBEAM VERTICAL STIFFENER, BS 328, LBL 16.  REPLACED FLOORBEAM VERTICAL STIFFENER, BS 328, LBL 16 IAW B737 SRM 51-10-02.
